# SDR MASA2010052600552

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 13,148 hours, 10,546 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BTMS INDICATION 0 AFTER LANDING.  MX R2 BRAKE FITTING AND TIGHTENED BRAKE LINES, OP GOOD.
